Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 4, Issue 2, Pages 117-128

An abstract inverse problem

Université de france-comté, Laboratory de Mathématiques, route de Gray, Besançon cédex 25030, France

Received 1 January 1990; Revised 1 October 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Choulli, “An abstract inverse problem,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 2, pp. 117-128, 1991.